# SDR HALA2010011800034

- Difficulty date: January 18, 2010
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 28,011 hours, 5,283 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fluctuates
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - LEFT PRIM ENG EPR FLUCTUATES +/- 0.02 N1 FLUXES +/-0.01 FUEL FLOW FLUXES +/- 0.1.  TROUBLESHOT PER FIM 77-11-00-1 FIG 103.  NO FAULTS NOTED OPERATED ENGINE MULTIPLE TIMES NO FLUCTUATIONS NOTED ON GROUND.  ALL PARAMETERS NORMAL.  NO 90 DAY HISTORY PER HAL MOC.  OK FOR SERVICE.
